MAUDE Adverse Event Report: COVIDIEN LP LIGASURE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP LIGASURE; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number LF1212A
Health Effect - Clinical Code No Information (3190)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
When circulating rn plugged covidien ligasure device into generator.The generator kept giving the error message "instrument not recognized." faulty item immediately removed from operating room.

Brand Name
LIGASURE
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key8666282
Report Number8666282
Device Sequence Number16696134
Product Code GEI
UDI-Device Identifier10884521186033
UDI-Public(01)10884521186033
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/25/2019
Report Date (Section F) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1212A
Device Catalogue NumberLF1212A
Device Lot NumberS4HH027X
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2019
Patient Sequence Number1
Patient Weight75
Date Report Sent to FDA05/14/2019